# SDR C2XA00IA141

- Difficulty date: May 21, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Part time: 5,398 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AUS - FLT 3868 - THE CREW REPORTED THAT THE NR 1 ENGINE LOST OIL PRESSURE IN FLIGHT.  THE CREW SHUTDOWN THE NR 1 ENGINE AND LANDED AT AUS WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED ENGINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
